Increased appetite on higher levo dose

My levo was increased about two weeks ago and although I feel as ragged as ever there is one aspect of my system which has responded vigorously to the levo increase and that is my very enthusiastic appetite. I realise now the low-level queasy feeling I had all day every day for the last few months must have been hypo-related. It's really peculiar, esp now in the summer, to have that wintery snacking carb-hunger back again. I guess I can kiss goodbye to my recent weight loss.

Last edited by

4 Replies

  • Maybe your metabolism is speeding up a bit? (in which case you should keep your weight loss?) x

  • I like your positive attitude. :-)

    Yes, maybe that will happen. And of course if I get a bit of energy back maybe I'll be a bit more active too. I do wonder if the appetite is just an early (good) sign - ? Fingers crossed,

  • Fingers and toes crossed ;-)

  • :-)

You may also like...